On Strongly Minimal \(g\) -Continuous Functions in Minimal Structures Article

Main Article Content

O. Ravi
S. Jeyashri
K. Vijayalakshmi

Abstract

In this paper, we introduce  a new class of strongly minimal \(g\)-continuous mappings and study some of its basic properties. We obtain some characterizations of such functions. Moreover we define subminimal structures and further study certain properties of strongly minimal \(g\)-closed sets.

Article Details

How to Cite
Ravi, O. ., Jeyashri, S. ., & Vijayalakshmi, K. . (2022). On Strongly Minimal \(g\) -Continuous Functions in Minimal Structures Article. Journal of Advanced Studies in Topology, 1(2), 29–36. Retrieved from http://www.m-sciences.com/index.php/jast/article/view/17
Section
Research Articles